Beechams Flu-Plus Caplets - 16 Caplets

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

Please note that you must be in to sign for this delivery.

Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold, flu and chill symptoms in a convenient easy to swallow caplet. Take at the first sign of flu or a severe cold for rapid relief from:

  • Fever
  • Headache
  • Aches
  • Blocked nose
  • Sore throat pain
  • Painful sinuses
  • Shivers
  • Fatigue

How to Use

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary.

Do not take more than 8 caplets in 24 hours.

Do not give to children under 12 years of age.

Hazards and Cautions

CONTAINS PARACETAMOL.

DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE:

  • With any other flu, cold or decongestant products.
  • Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR:

  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
  • If symptoms persist consult your doctor.

Store below 25ºC in a dry place.

KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.


Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and children over the age of 12.

Ingredients

Also includes: potassium sorbate (E202) and colour sunset yellow (E110).

 


Patient information leaflet

Order today, collect in store tomorrow

Shopping now made easier - simply order today and collect in store tomorrow.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Beechams Flu-Plus Caplets - 16 Caplets

2574403

0.0 out of 0 based on 0 user reviews Cold & flu medicines

£3.19 or 319 points

16 CAP £0.20 per 1CAP

3.19

Beechams Flu-Plus Caplets for fever, aches & pains, sinus pain, blocked nosed, headache. Non drowsy. Each caplet contains paracetamol 500mg, caffeine 25mg, phenylephrine hydrochloride 5mg.

See details below. Always read the label.

Collect 12 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan